# SDR COMA0260434

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 4,129 hours, 3,687 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10018
- Part serial: 1450
- Condition: Binding
- Location: R/H Outbd Flap
- Part time: 4,132 hours, 3,688 cycles
- Component: Actuator, Eaton
- Component part number: 854D10012
- Stage of operation: UK
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT 5306 FLAPS FAIL MESSAGE AT 30 DEGREES.REPLACED R/H #3 AND #4 FLAP ACTUATORS.
